I am 35 years old. My triglycerides are 628. I am taking Adilip 135. But since I have started taking the medicine I have lost my appetite i.e, I do not wish to eat anything and I am feeling heavy stomach always. Simultaneously, I am having extremely dried lips round the clock. I have started using Olive oil in my food. I take one glass of milk (dairy non-creamy) daily.
My diet is three chapatis in the morning, five chapatis in the noon, one bowl of roasted chooda in the evening, three to four chapatis at night and I glass of milk. I take approximately 1.5-2 liters of water in a day. Kindly suggest me why I am having dry lips and loss of appetite? Do I need to change my diet?
Welcome to icliniq.com.
I have thoroughly gone through your case and can well understand your genuine concerns.
What about the family history of high cholesterol in your family? Is there family history of diabetes in your family? Is there heart disease history in family? Anybody in your family have diabetes? Are you a diabetic? If not ever got screened for diabetes? Do you have hypertension? If not, have you ever screened for it? Any other medications you are taking for any reason?
The symptoms you have may be due to:
Side effects of the Fenofibrate you are taking for hypertriglyceridemia. Diabetes also leads to the issues you have.
Fasting lipid profile. Fasting blood sugar levels.
(Do not just tell me the triglyceride levels. Make a picture of the reports, and please upload them in a follow up query along with the aforementioned asked details in the history).
Your best treatment is lifestyle modification. Add exercise in your routine life. Jogging for 10,000 steps at a healthy pace daily will lead to a fair decrease in your triglycerides levels.Preventive measures:
Olive oil is also good. Canola oil is also a good option for cooking. But try to cook in non stick utensils without using more than a few drops of oil. No meats, fried food, fast and junk foods, beverages, alcohol, and cigarettes. No added salts and sugars. No spices and caffeinated drinks for you. Avoid cheese, yogurt, ketchup, etc. You need to change the diet. One chapati for breakfast and one for lunch, half chapati at dinner. You are taking extra diet. Our diet makes cholesterol. Not only fatty and oily meals lead to the production of cholesterol, but also the sugars, carbohydrates, and proteins (amino acids) also lead to the manufacture of de novo cholesterol through a metabolic process called metabolic cross-talk. Take salads, vegetables, and fruits. Fish is better for protein intake.
Was this answer helpful?|
.. all your reports (attachment removed to protect patient identity). An angiogram is not required. Serum uric acid, LDL cholesterol, and triglycerides are high. Vitamin D3 is borderline. Please take Fibator LS (Fenofibrate and Atorvastatin) once a... Read fullThere is loss of appetite after having vomitings and loose motions. Is it normal?
.. like she had a bad gastroenteritis. She is recovering. Continue both these medicines for at least five days. Can add tablet Pantocid 40 mg (Pantoprazole) daily once for five days. Emeset (Ondansetron) can be taken as needed for nausea. Consult he... Read fullCan excess gas be a reason for floating stools?
.. are consistent with malabsorption of fat and lactose intolerance. There are various causes of malabsorption and indeed lactose intolerance, pancreatic insufficiency and gallbladder dysfunction are some of the well known causes. Bloating and ... Read full
Query: Hello doctor, I am 43 years old. I do not smoke or drink, but my food habits are not very good. Recently, I got my blood checked for Apo B/Apo A and the ratio was really bad at 1.6. The triglyceride is around 474 and this rose from 270 around three months back. My HDL is 26, LDL 116 and TC 237. Let... Read Full »
Query: Hello doctor, I would like to know a few details of the tablets which I have been taking for my scalp psoriasis. Winolap 5mg once in a while when itching is too high (without doctor's prescription). Isotretinoin drugs/other drugs (with doctor's prescription). I have been taking these medicines on a... Read Full »
Query: Hello doctor,I have very stubborn dark circles around my eyes especially on the inner corners and my lips have turned dark too. Read Full »
Ask your health query to a doctor online?Ask a Cardiologist Now